# SDR FDEA202309211632

- Difficulty date: September 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 114,724 hours, 24,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LONGERON 48 LEFT STATION 5-85 FOUND   WITH APPROXIMATE 2-INCH CRACK ON THE OUTBOARD REPAIR ANGLE. EXISTING REPAIR AT CENTER CARGO COMPARTMENT ON LONGERON 48 LEFT STATION 5-85   FOUND WITH APPROXIMATE 2-INCH CRACK ON THE OUTBOARD REPAIR ANGLE REPAIRED AS PER   EA # 1-5310-T0320708 A PART 2 TITLE: FUSELAGE - PLATES & SKINS - AFT EXTENDED FUSELAGE -   CORROSION FOUND ON LONGERON L-48L AT STA 5-63. EO # 1-5100-7-5001 B7 PART 1 TITLE:   STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14   CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
